Relieves dry coughs and clears a blocked and runny nose.
Pholcodine works on the cough centre
in the brain to control and help stop
Phenylephrine hydrochloride is a decongestant that shrinks blood vessels in the nasal passages.
What else should I know?
Pharmacy Only Medicine
Each 15ml contains Pholcodine 15mg, Phenylephrine hydrochloride 10mg. Raspberry Cream Flavour. Sugar, lactose and gluten free.
Adults: 10-15ml up to four times a day.
Children 6-12 years: Take 5-10ml up to four times a day.
Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Do not use this medicine in children under 2 years. Before taking this medicine, consult your doctor if you are pregnant, have high blood pressure, have heart problems, are taking antidepressant medication. This medicine contains 14.7g sorbitol per 60ml (maximum recommended daily dose). Products containing sorbitol may have a laxative effect or cause diarrhoea. This medicine may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. This medicine may cause sleeplessness if taken up to several hours before going to bed.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Now Foods Niacinamide (B-3) 500 mg Veg Capsules 100
NZ $23.90NZ $19.74
Now Foods Nattokinase 100 mg Veg Capsules 60
NZ $47.70NZ $39.04
Now Foods MSM Powder 227g
NZ $29.89NZ $24.05
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!